# SDR SWIA201334897

- Difficulty date: October 9, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 26,585 hours, 21,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

9 FOOT SECTION OF EMERGENCY FLOOR LIGHTING FROM ROW 2-5 DOES NOT ILLUMINATE.  SERVICE CLEANED MOISTURE FROM EMERGENCY FLOOR STRIPS CONNECTORS WITH CONTACT CLEANER.  OPERATIONS CHECKED GOOD AT THIS TIME.
